| Catalog Number |
140590 |
| Medical Device Problem Code |
Failure to Osseointegrate (1863)
| Health Effect - Clinical Code |
Tissue Damage (2104)
| Date of Event |
08/15/2016
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Exemption number: e2015015.Instradent usa, inc is submitting the report on behalf of neodent - jjgc.
Event or Problem Description
(b)(4) - the dentist reported that, 8 months after the dental implant was installed in intraoral region #14; its non-osseointegration was observed.Five ncm of primary stability was achieved and the implant was installed without immediately load.The patient presented insufficient bone quality/quantity (bone type iv), fenestration occurred during surgery and bone graft was executed.